# SDR ASOA20120717097

- Difficulty date: July 17, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N11119
- Make and model: Emb EMB-145XR
- Aircraft serial: 145677
- Aircraft time: 27,133 hours, 15,188 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 2611 · Smoke Detection
- Part: Sensor
- Part number: FDS765A2
- Part serial: 203640
- Condition: Inoperative
- Location: Lavatory Smoke
- Part time: 24,918 hours, 17,545 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A LAVATORY SMOKE WARNING ON EICAS WITH NO SMOKE DETECTED.  ACFT LANDED WITHOUT INCIDENT.  MX R & R THE LAVATORY SMOKE SENSOR, AND THE LAVATORY SMOKE DETECTOR PANEL, OPS TESTED WITH NO DEFECTS, AND ACFT APPROVED FOR RETURN TO SERVICE.
